# SDR SWIA202266195

- Difficulty date: June 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD AND OUTBOARD F.S. 484 CLIPS ARE CRACKED.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED R/H INBOARD AND OUTBOARD F.S. 484 CLIPS IAW CRJ 200 SRM 51-42-06, 51-42-21 REV. 38B DATED 25 NOV 2020 AND REO 601R-53-41-059 REV. C DATED 2020-03-11. MAJOR REPAIR TASK CARD AND FORM M-337 COMPLETED AND ATTACHED.NO WEIGHT CHANGE NOTED SEE CONTINUE CARD FOR DETAILS
